Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Reason for constant ache in left breast on getting stressed? Hard to breath. Diabetic, BP, cholesterol high

Hi steven When I get stressed which is a lot of the time I get a constant ache in the left side of my breaat. Its like a dull paini find it had to breath and keep tring to yawn to get more oxygen but that.takes some time then I feel I want to hold it in. I am a type 2 diabetic but not on mesdication as tring to diet and exersize and my blood preasurer is boarder line high my colestrole ia 2 points higher than it should be and im loosing apitite. Canca runs in my family and im worried any surgestions thankyou Seigenburge
Asked On : Mon, 25 Feb 2013
Answers:  1 Views:  13
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
It seems that this pain is stress induced Myalgia.
But as you are having high blood pressure, cholesterol and daibetes, go for EKG at the time of having chest pain to rule out enzina.
Go for regular check up your blood sugar as you are diabetes and not taking anti diabetic.
ok and take care.
Answered: Tue, 27 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor